| Model Number |
INSERTION GUIDE ASSEMBLY |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 4/6/2022, it was reported by a sales representative via email that an ar-8973-14 implant insertion guide broke off in patient and was removed.This was discovered during an orif ankle procedure on (b)(6) 2022.Case was completed without further issues.
Additional Manufacturer Narrative
The complaint is confirmed based on the customer-provided photos, which display the broken guide.However, without receipt of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.